You are here:

Urology/Lose erection through intercourse

Advertisement


Question
Good day,
I need to first thank you for such a great service.
I loose my erection before i can reach orgasm.
It depends on the position for how long it will last if i am laying or sitting it can keep erected for sometime but before with time it is start to lose the erection i have to do some foreplay again to get it hard back and continue then go for sometime then it lose erection again and needs some foreplay :-( it is very depressing.
When I am on top it is even worse i lose erection after few strokes and needs to keep doing the foreplay aback and forth.
I checked my sexual hormones and they are all well.
Q1)Can you please give me insight why i do i lose erection during  intercourse and regain erection through foreplay please ?
Q2)does it make any sense why it is even worse when i am on top, please ?
Q3) is it normal that just before ejaculation erection be harder to maitian  
thank you in advance

Answer
Ahmed:

There is no obvious or specific disorder that does what you've described.  The best answer I've found is the following:

1. Erections need friction to stimulate and eventually ejaculate. Is she too moist? If you are practicing lots of foreplay prior to sex, she may be. This will reduce the friction.

2. Worrying about it and anxiety. If you are so worried that you will not perform adequately, then you may just do that! Relax, and practice masturbation applying different pressures and different paces, until you are happy you can try again.

3. Failing all the above, you may have a physical problem. Some drugs interfere with the physical responses in this area. There is also an uncommon condition called pelvic steal syndrome where the blood is temporarily shunted away from the penis to the large muscles of the lower back and legs.  And some meds even alter the blood flow causing erection problems. So - if you are using recreational drugs, stop and see if things improve. If however, you are taking prescribed medication, read the side effects and/or visit your personal physician and ask for help. He may be able to prescribe something else instead or give you a trial of a sildenavil (viagra) type medication to help you overcome this issue.

Urology

All Answers


Answers by Expert:


Ask Experts

Volunteer


Stephen W. Leslie, MD

Expertise

Questions concerning erectile dysfunction, kidney stones and prostate disorders including prostate cancer. I have a special interest in kidney stone disease prevention.

Experience

Full time practicing urologist with 30 years experience. Associate Professor of Surgery and Chief of Urology at Creighton University Medical Center. Editor in Chief of eMedicine Urology internet textbook. Author of only NIH approved book written for patients by a urologist on the subject of kidney stones "The Kidney Stones Handbook". Inventor of the "Parachute" and "Escape" kidney stone baskets and the "Calculus" stone prevention analysis computer program.

Organizations
American Urological Association, Ohio State Medical Association, Sexual Medicine Society

Publications
Men's Health, Journal of Urology, Urology, Healthwatch Magazine, Emergency Medicine Monthly, eMedicine, "The Kidney Stones Handbook", and numerous articles in various newspapers. He is also the editor of the Urology Board Review by McGraw-Hill used by urologists to study for their Board Certification Examinations.

Education/Credentials
Graduate of New York Medical College with residencies completed at Metropolitan Hospital New York, Albany Medical Center and University of Wisconsin-Madison.

Awards and Honors
Thirlby Award of the American Urological Association. Rated as one the country's Best Urologists by the Independent Consumer's Research Institute

©2016 About.com. All rights reserved.